MAUDE Adverse Event Report: ACUMED LLC 1.5MM CANN. QUICK RELEASE DRIVER TIP; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

ACUMED LLC 1.5MM CANN. QUICK RELEASE DRIVER TIP; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number HT-0915
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/30/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported: at2 micro driver broke off in screw head.Pulled broken part out and used a second driver.15mins delay.
 
Additional Manufacturer Narrative
No product has been received to date so an examination cannot be performed, no definitive conclusion can be made.If any additional information is provided or product is returned for examination, a follow up report will be submitted.

Brand Name
1.5MM CANN. QUICK RELEASE DRIVER TIP
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
ACUMED LLC
5885 ne cornelius pass road
hillsboro OR 97124
Manufacturer (Section G)
ACUMED LLC
5885 ne cornelius pass road
hillsboro OR 97124
Manufacturer Contact
aram tran
3885 arapaho rd
addison, TX 75001
MDR Report Key25022927
Report Number3025141-2026-00234
Device Sequence Number13327321
Product Code LXH
UDI-Device Identifier10806378070198
UDI-Public10806378070198
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHT-0915
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/30/2026
Initial Report FDA Received Date04/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale
Patient Weight91 KG